# SDR MWEA97841

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHK, LT ELEV UPPER OUTBRD SKIN CORRODED UNDER OUTBOARD STATIC SWITCH MOUNTING.  MAINTENANCE REPAIRED IAW SRM 55-20-1.
